MathSciNet Relay Station
MathSciNet bibliographic data
MR188304 (32 #5743) 20.80
Drobotenko, V. S.; Drobotenko, È. S.; Žilinskaja, Z. P.; Pogoriljak, E. Ja. Representations of the cyclic group of prime order $p$ over the ring of residue classes ${\rm mod}\, p\sp{s}$. (Russian) Ukrain. Mat. Ž. 17 1965 no. 5, 28–42.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement